# SDR IPXA2015042288284

- Difficulty date: April 21, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,131 hours, 11,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOPERATIVE.  R & R EMERGENCY LIGHT SWITCH. S1-346 AND RELAY R2-5700 IAW WDM 33-51-01, PAGE 6.  OPS TEST OF EMERGENCY SYSTEM IAW MM 33-50-00-700-802 OK.
